# SDR CALA2017123004696

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 79,235 hours, 19,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LWR EMERG LITE ON FUSELAGE AFT OF WING BODY FAIRING FAILS TO COME ON DURING EMERG LIGHT TEST RELAMPED LIGHT. OPS CHECK GOOD.
